# SDR SWAA043559

- Difficulty date: December 6, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 25,689 hours, 21,510 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND R2 DOOR EVAC SLIDE CABLE MISROUTED.  REROUTED CABLE PER MM.
